RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 1, Pages 91–99 (Mi tmf3641)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariant box method in the quantum theory of a spinor field

N. A. Chernikov, N. S. Shavokhina


Abstract: The general principles of the quantum theory of a spinor field are realized for the example of the de Sitter spherical universe; this leads to the in variant box method.

Full text: PDF file (919 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:1, 380–386

Received: 03.01.1972

Citation: N. A. Chernikov, N. S. Shavokhina, “Invariant box method in the quantum theory of a spinor field”, TMF, 15:1 (1973), 91–99; Theoret. and Math. Phys., 15:1 (1973), 380–386

Citation in format AMSBIB
\Bibitem{CheSha73}
\by N.~A.~Chernikov, N.~S.~Shavokhina
\paper Invariant box method in the quantum theory of a spinor field
\jour TMF
\yr 1973
\vol 15
\issue 1
\pages 91--99
\mathnet{http://mi.mathnet.ru/tmf3641}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 1
\pages 380--386
\crossref{https://doi.org/10.1007/BF01028266}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3641
  • http://mi.mathnet.ru/eng/tmf/v15/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Pestov, N. A. Chernikov, N. S. Shavokhina, “Equations of electrodynamics in a spherical universe”, Theoret. and Math. Phys., 25:3 (1975), 1164–1169  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:76
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019